# SDR AALA201507069001

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,629 hours, 29,815 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 417N31332
- Condition: Out Of Adjust
- Location: O2 Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY O2 DOOR LATCH ACTUATOR FAILED TEST, COULD NOT RESET.  ADJUSTED LATCH MECHANISM AS REQUIRED.  OPERATIONS OK.
